# SDR F3LA200800489

- Difficulty date: July 16, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5311219120300
- Condition: Corroded
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED THE R1 DOOR GIRT BAR FITTING IB MOUNT HOLES ON SILL PLATE HAD CORROSION. MAINT BLENDED CORROSION IAW SRM 51-74-00. MAINT REPAIRED AREAS THAT WERE DEEPER THAT .016" WITH A FILLER AND FILLED AREAS THAT WERE LESS THAN .016" WITH ADHESIVE IAW EA NR A9-53R-30461. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
